The t-value, the core and semiconvex games

T.S.H. Driessen, S.H. Tijs

Research output: Contribution to journalArticleProfessional

312 Downloads (Pure)
Original languageEnglish
Pages (from-to)229-247
Number of pages19
JournalInternational Journal of Game Theory
Volume14
Issue number4
Publication statusPublished - 1985

Cite this

Driessen, T. S. H., & Tijs, S. H. (1985). The t-value, the core and semiconvex games. International Journal of Game Theory, 14(4), 229-247.
Driessen, T.S.H. ; Tijs, S.H. / The t-value, the core and semiconvex games. In: International Journal of Game Theory. 1985 ; Vol. 14, No. 4. pp. 229-247.
@article{016b6b5da47644cabd057757d35df6b1,
title = "The t-value, the core and semiconvex games",
author = "T.S.H. Driessen and S.H. Tijs",
note = "Pagination: 19",
year = "1985",
language = "English",
volume = "14",
pages = "229--247",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "4",

}

Driessen, TSH & Tijs, SH 1985, 'The t-value, the core and semiconvex games', International Journal of Game Theory, vol. 14, no. 4, pp. 229-247.

The t-value, the core and semiconvex games. / Driessen, T.S.H.; Tijs, S.H.

In: International Journal of Game Theory, Vol. 14, No. 4, 1985, p. 229-247.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - The t-value, the core and semiconvex games

AU - Driessen, T.S.H.

AU - Tijs, S.H.

N1 - Pagination: 19

PY - 1985

Y1 - 1985

M3 - Article

VL - 14

SP - 229

EP - 247

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 4

ER -